# SDR SWAA1966030120252

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 47,179 hours, 24,223 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE  OUTBOARD OF SAIL TAIL L ANGLE ATTACHED TO INBOARD SIDE OF DEFLECTOR RIB CRACKED.   R & R THE ANGLE IAW DWG & SRM.
